You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Example of a Smooth Linear Partial Differential Equation Without Solution
Annals of Mathematics
Second Series, Vol. 66, No. 1 (Jul., 1957), pp. 155-158
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1970121
Page Count: 4